RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2017, Volume 21, Number 3, Pages 417–422 (Mi vsgtu1557)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential Equations and Mathematical Physics

Delta-problems for the generalized Euler–Darboux equation

I. N. Rodionova, V. M. Dolgopolov, M. V. Dolgopolov

Samara National Research University, Samara, 443086, Russian Federation

Abstract: Degenerate hyperbolic equations are dealing with many important issues for applied nature. While a variety of degenerate equations and boundary conditions, successfully matched to these differential equation, most in the characteristic coordinates reduced to Euler–Darboux one. Some boundary value problems, in particular Cauchy problem, for the specified equation demanded the introduction of special classes in which formulae are simple and can be used to meet the new challenges, including Delta-problems in squares that contain singularity line for equation coefficients with data on adjacent or parallel sides of the square. In this short communication the generalized Euler–Darboux equation with negative parameters in the rectangular region is considered.

Keywords: generalized Euler–Darboux equation, boundary value problem
Author to whom correspondence should be addressed

DOI: https://doi.org/10.14498/vsgtu1557

Full text: PDF file (589 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1801.02083
UDC: 517.956.3
MSC: 35L10, 35Q05
Received: July 14, 2017
Revised: September 8, 2017
Accepted: September 18, 2017
First online: September 22, 2017
Language:

Citation: I. N. Rodionova, V. M. Dolgopolov, M. V. Dolgopolov, “Delta-problems for the generalized Euler–Darboux equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:3 (2017), 417–422

Citation in format AMSBIB
\Bibitem{RodDolDol17}
\by I.~N.~Rodionova, V.~M.~Dolgopolov, M.~V.~Dolgopolov
\paper Delta-problems for the generalized Euler--Darboux equation
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2017
\vol 21
\issue 3
\pages 417--422
\mathnet{http://mi.mathnet.ru/vsgtu1557}
\crossref{https://doi.org/10.14498/vsgtu1557}
\zmath{https://zbmath.org/?q=an:06964795}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000424561200001}
\elib{https://elibrary.ru/item.asp?id=32248388}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1557
  • http://mi.mathnet.ru/eng/vsgtu/v221/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Dolgopolov, I. N. Rodionova, “O postanovke vidoizmenennykh zadach dlya uravneniya Eilera–Darbu v sluchae parametrov, ravnykh po modulyu $\dfrac{1}{2}$”, Sovremennye problemy matematiki i fiziki, SMFN, 65, no. 1, Rossiiskii universitet druzhby narodov, M., 2019, 11–20  mathnet  crossref
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:370
    Full text:111
    References:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020